# SDR YENA2023090101019

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR AND BARE SKIN FOUND ON LH WING FIXED LEADING EDGE BTW RIBS 10 AND 11; WEAR AND BARE SKIN ON LH WING L/E FIXED BTW RIB 10 AND 11 WAS REPAIRED PER ETD 2023-190-019820 REV B. AND EC# E23-737-01 REFERENCE TOMX NRC# 00291 FOR ALL WORK ACCOMPLISHED.
